# SDR SWAA2022121674150

- Difficulty date: November 22, 2022
- Submitted: December 16, 2022
- Operation: Air carrier
- Aircraft: N8511K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36670
- Aircraft time: 20,201 hours, 9,750 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Bs 500c-500l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FWD CARGO BAY RT FLOOR TO SIDEWALL SUPPORT PLATE, HAD MULTIPLE AREAS AROUND NUTPLATE HOLES BS 500C TO 500I, RBL24.5, WL156  FABRICATED A NEW FLOOR TO SIDEWALL SUPPORT PLATE AND REPAIR PARTS IAW SRM 53-00-53-2R-5, STEPS 4 D - I, AND EA M-22-153-01550.   PRIMED AND INSTALLED NUTPLATES IAW SRM 53-00-53-2R-5, STEPS 4, J & K, DWG 143A7500, AND EA M-22-153-01550.  DAMAGE WAS REPAIRED IAW SRM 53-00-53-2R-5, REPAIR 5, EA-M-22-153-01550, AND DWG 143A7500.
